Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Crap, no sleep! Maxime

Posted by yxibow on December 4, 2007, at 1:01:46

In reply to Re: Crap, no sleep! bleauberry, posted by Maxime on December 3, 2007, at 18:35:31

> > My doctor told me last week that at low doses seroquel is sedating but that at higher doses of 200mg to 300mg it is not friendly to sleep. More is not better, as it works differently at higher doses.
>
> That's interesting. It's like Remeron then. I can't change my dosage because I am not taking it for sleep. It is now my mood stabilizer.
>
> Maxime

I don't know about that, when I was on higher doses I once accidentally for the life of me I dont know how I got confused but I took Seroquel instead of my Valium dose... I barely drove across the bridge to my friend's apt. No, Seroquel is -normally- fatiguing in its first 6 hours. 1600mg of Seroquel and I was nearly out like a light.


On the other hand, second time, third time around, Seroquel just doesn't have some of the qualities it did -- unfortunately even non-addictive drugs can poop out a little. I take Trazodone for sleep , currently 150mg.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:yxibow thread:798453
URL: http://www.dr-bob.org/babble/20071125/msgs/798668.html